# SDR 000147

- Difficulty date: May 29, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N104
- Make and model: Saab SF340A
- Aircraft time: 32,808 hours, 35,156 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RT ENGINE O/T ON TAKEOFF, LT ALPHA VANE LIGHT.  CHECKED ALL L/P AND H/P BLEED LINES, PRESSURE TESTED AND FOUND NO LEAKS.  RAN ENGINE TO 108 PERCENT TORQUE.  ALL PARAMETERS INCLUDING TEMP WITHIN LIMITS.
